Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Descriptions of some K functionals for three spaces and reiteration
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1999 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 202, p. 29-41Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1999. Vol. 202, p. 29-41
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-7984Local ID: 66db6200-aace-11db-aeba-000ea68e967bOAI: oai:DiVA.org:ltu-7984DiVA, id: diva2:980874
Note
Godkänd; 1999; 20070123 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Ericsson, Stefan

Search in DiVA

By author/editor
Ericsson, Stefan
By organisation
Mathematical Science
In the same journal
Mathematische Nachrichten
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 12 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf